It’s often assumed that pharmaceutical drugs you can buy for colds, headaches, and other pains without prescriptions are safe. But what if I told you that’s far from being the case. Would you be surprised? Read on to be safe.
You’ll find plenty of adverse drug reports for prescribed pharmaceuticals and there are many vaccine injuries reported online. But there are dangers lurking within those cold and pain relief “medicines” that are accessible on drugstore shelves without any prescriptions.
Do you know what over-the-counter (OTC) pharmaceuticals Tylenol, Excedrin, NyQuil, Theraflu and prescription painkillers Vicoden and Percocet have in common? They all contain an ingredient that has forced around 50,000 ER (emergency room) visits, 26,000 hospitalizations, and around 500 deaths annually in the USA.
That ingredient is acetaminophen. Ironically, concern over liver damage has influenced some physicians to change patients over to more addictive Oxycontin to avoid liver damage from long term use of prescribed painkillers that have acetaminophen as partial ingredients.
Most of the overdose reports have been accidental, often by using more than one pharmaceutical containing acetaminophen at the same time. Some have been intentionally self-destructive, as in suicidal. But the fact remains acetaminophen is a liver toxin. Those with liver conditions, such as hepatitis or even fatty liver should avoid acetaminophen products completely.
Acetaminophen toxicity from supposedly benign pain killers and cold remedies is the number one cause of acute liver failure in America. And acute liver failure is a one way ticket to the great beyond, which is okay if you’re ready to go.
Recently, it’s been discovered that mixing alcohol with acetaminophen pharmaceuticals could be more disastrous. That includes taking Tylenol or Excedrin to remedy hangover headaches the day after drinking too much.
Not only is this a whammy on the liver, it can also induce kidney disease, a double whammy cocktail for sure. Some minor measures have been instigated by pharmacists to help consumers avoid taking too many acetaminophen drugs at the same time to avoid overdosing.
But even taking OTC medications with acetaminophen as directed causes some liver damage. Though not necessarily fatal, over time it will cause unhealthy issues with a very important organ, your liver.
A Journal of American Medical Association (JAMA) study has determined that taking acetaminophen products as directed causes liver damage. With all the toxins in our environment that our livers and kidneys need to handle, we don’t need to damage them the slightest.
If one is spared from liver or kidney damage, long term use of acetaminophen pharmaceuticals can lead to non-Hodgkin lymphoma and a variety of blood cancers. Studies have associated steady acetaminophen use with a twofold increased risk of hematologic malignancies.
The worst thing you can do for yourself or your child if there is an adverse vaccine reaction is take a doctor’s advice and use Tylenol or any other acetaminophen containing fever reducing drug. The combination is a killer. Mainstream medicine and media claim acetaminophen dampens the vaccine’s immune system enhancement. But that’s nonsense because vaccines are garbage.
Other studies warn that acetaminophen should be avoided completely around vaccination time, something you Aussies have to contend with from your medical tyranny even more than we in the USA.
A 2008 study led by Stephen Schultz, University of California at San Diego, found that children given acetaminophen after vaccination against measles, mumps, and rubella developed autism eight times as often as children given ibuprofen.
Besides, the notion of reducing fever for the sake of it is mostly misguided. Fever is a sign of your immune system reacting as it should. Vaccines contain toxic ingredients that demand heavy action from a healthy liver, which should not be hampered by drugs containing acetaminophen.
Hospital emergency rooms are equipped with injectable or IV high potency NAC (N -acetylcysteine) to protect the liver from acetaminophen poisoning by stimulating master antioxidant glutathione production in the liver.
Acetaminophen depletes glutathione. If depleted too rapidly the liver is over stressed to the point of acute liver failure. NAC or even just L-cysteine supplements can be taken orally to increase or maintain your liver’s glutathione production.
There are liposomal glutathione supplements available now that enable glutathione to get into the bloodstream and not be damaged by stomach acids.
If caught early enough, food grade activated charcoal powder administered orally can remove acetaminophen toxins effectively. Some ER vehicles are equipped with food grade activated charcoal powder for a variety of poison calls. Food grade activated charcoal powder is an excellent first aide item to have on hand.
This is the stuff of how one hand doesn’t know or care what the other is doing. The medical industry has a protocol for acetaminophen poisoning, yet very few consumers know acetaminophen dangers in OTC pain, fever, and cold relief items.
It’s inexpensive and available for purchasing online. It can be used for detoxing now and then for a couple of weeks at a time by mixing the powder in purified water and drinking it, which though a bit more messy is more effective than using capsules.
I use a heaping tablespoon in a container of water with a tight lid to enable thorough mixing without making a mess. This dark black powder is extremely fine.
A Florida doctor recommends 20 grams of the powder spread over two doses daily, or 10 grams per drink twice daily. You can find more details about activated charcoal powder here.
But the best antidote is avoidance. Better to find natural remedies or simply drink lots of purified water and rest till your cold blows over.
NAC treatment for acute liver toxicity http://emedicine.medscape.com/article/820200-treatment
The JAMA study mentioned earlier https://www.medicalnewstoday.com/articles/46607.php
Another liver acetaminophen study https://www.ncbi.nlm.nih.gov/pubmed/21555699